Inductive and projective limits of L p spaces

Davis, Henry W.; Murray, F.J.; Weber, J.K.

Portugaliae mathematica (1972)

  • Volume: 31, Issue: 1, page 21-29
  • ISSN: 0032-5155

How to cite


Davis, Henry W., Murray, F.J., and Weber, J.K.. "Inductive and projective limits of $L_p$ spaces." Portugaliae mathematica 31.1 (1972): 21-29. <>.

author = {Davis, Henry W., Murray, F.J., Weber, J.K.},
journal = {Portugaliae mathematica},
language = {eng},
number = {1},
pages = {21-29},
publisher = {Sociedade Portuguesa de Matemática},
title = {Inductive and projective limits of $L_p$ spaces},
url = {},
volume = {31},
year = {1972},

AU - Davis, Henry W.
AU - Murray, F.J.
AU - Weber, J.K.
TI - Inductive and projective limits of $L_p$ spaces
JO - Portugaliae mathematica
PY - 1972
PB - Sociedade Portuguesa de Matemática
VL - 31
IS - 1
SP - 21
EP - 29
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.